RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2001, Volume 41, Number 1, Pages 57–85 (Mi zvmmf1392)  

This article is cited in 3 scientific papers (total in 3 papers)

On the numerical solution of singularly perturbed problems with turning points

V. D. Liseikin

Institute of Computing Technologies, Siberian Branch of the Russian Academy of Sciences, Novosibirsk

Full text: PDF file (6918 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2001, 41:1, 55–83

Bibliographic databases:
UDC: 519.624.3
MSC: Primary 65L10; Secondary 34E15, 34B16, 65L20, 65L70
Received: 04.04.2000

Citation: V. D. Liseikin, “On the numerical solution of singularly perturbed problems with turning points”, Zh. Vychisl. Mat. Mat. Fiz., 41:1 (2001), 57–85; Comput. Math. Math. Phys., 41:1 (2001), 55–83

Citation in format AMSBIB
\Bibitem{Lis01}
\by V.~D.~Liseikin
\paper On the numerical solution of singularly perturbed problems with turning points
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2001
\vol 41
\issue 1
\pages 57--85
\mathnet{http://mi.mathnet.ru/zvmmf1392}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1832924}
\zmath{https://zbmath.org/?q=an:1085.65512}
\elib{https://elibrary.ru/item.asp?id=13372185}
\transl
\jour Comput. Math. Math. Phys.
\yr 2001
\vol 41
\issue 1
\pages 55--83


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1392
  • http://mi.mathnet.ru/eng/zvmmf/v41/i1/p57

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Linss T., “Layer-Adapted Meshes for Convection-Diffusion Problems”, Comput. Meth. Appl. Mech. Eng., 192:9-10 (2003), 1061–1105  crossref  mathscinet  zmath  isi  scopus
    2. Kadalbajoo M.K. Gupta V., “A Brief Survey on Numerical Methods for Solving Singularly Perturbed Problems”, Appl. Math. Comput., 217:8 (2010), 3641–3716  crossref  mathscinet  zmath  isi  elib  scopus
    3. Linss T., “Layer-Adapted Meshes for Reaction-Convection-Diffusion Problems Introduction”: Lins, T, Layer-Adapted Meshes for Reaction-Convection-Diffusion Problems, Lect. Notes Math., 1985, Springer-Verlag Berlin, 2010, 1+  crossref  mathscinet  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:196
    Full text:100
    References:40
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020